Alert archive / California / Wind Advisories in 2014

Wind Advisory 54, NWS Los Angeles, CA

June 26, 2014

NWS Los Angeles, CA issued this wind advisory at Jun 26, 2014, 4:28 AM PDT. It took effect at Jun 26, 2014, 12:00 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2014, 4:28 AM PDT (11:28 UTC)
In effect from
Jun 26, 2014, 12:00 PM PDT
Expired
Jun 27, 2014, 3:00 AM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WWUS76 KLOX 261128
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
428 AM PDT THU JUN 26 2014

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
TODAY AND TONIGHT...

.AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN CALIFORNIA TODAY.
ONCE IT PASSES TO THE NORTH OF THE REGION...GUSTY WEST WINDS ARE
EXPECTED TO DEVELOP ACROSS THE ANTELOPE VALLEY THIS AFTERNOON AND
CONTINUE THROUGH LATE TONIGHT.

THERE IS A CHANCE THAT GUSTY WINDS COULD REACH ADVISORY LEVELS ON
THE CENTRAL COAST THIS AFTERNOON AND EVENING...AND THROUGH THE
INTERSTATE 5 CORRIDOR AND PORTIONS OF SOUTHERN SANTA BARBARA
COUNTY TONIGHT. WIND ADVISORIES MAY HAVE TO BE EXPANDED TO THESE
AREAS AS WELL.

CAZ059-261930-
/O.NEW.KLOX.WI.Y.0054.140626T1900Z-140627T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
428 AM PDT THU JUN 26 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT
FRIDAY.

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH
  GUSTS TO 45 MPH THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT
  BEFORE DIMINISHING.

* IMPACTS...MAJOR ROADWAYS THAT WILL BE AFFECTED INCLUDE HIGHWAYS
  14 AND 138. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE
  VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

DB
3 follow-up statements
670 
WWUS76 KLOX 261927
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1227 PM PDT THU JUN 26 2014

...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA
TODAY AND TONIGHT...

.A TROUGH OF LOW PRESSURE MOVING ACROSS THE REGION WILL BRING
GUSTY WINDS TO PARTS OF THE AREA THROUGH LATE TONIGHT. GUSTY WEST
WINDS WILL CONTINUE THIS AFTERNOON FOR THE ANTELOPE VALLEY AHEAD
OF THE TROUGH. FOLLOWING THE PASSAGE OF THE TROUGH THIS
EVENING...WINDS WILL SHIFT SLIGHTLY TO THE NORTHWEST IN THE
ANTELOPE VALLEY. GUSTY NORTHWEST TO NORTH SUNDOWNER WINDS ARE
LIKELY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST AS
WELL...MAINLY THROUGH AND BELOW CANYONS AND PASSES OF THE SANTA
YNEZ RANGE. GUSTY NORTHWEST AND NORTH WINDS ARE ALSO EXPECTED
ALONG THE CENTRAL COAST AND THROUGH THE INTERSTATE 5 CORRIDOR THIS
AFTERNOON AND TONIGHT...BUT ARE NOT EXPECTED TO REACH WIND
ADVISORY CRITERIA.

CAZ052-270330-
/O.EXB.KLOX.WI.Y.0054.140627T0100Z-140627T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
1227 PM PDT THU JUN 26 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT FRIDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS WILL INCREASE TO 20
  TO 30 MPH WITH GUSTS UP TO 45 MPH THIS EVENING. STRONGEST WINDS
  WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD
  DIMINISH TO 15 TO 25 MPH LATE TONIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR
  GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-270330-
/O.EXB.KLOX.WI.Y.0054.140627T0100Z-140627T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1227 PM PDT THU JUN 26 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT FRIDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS WILL INCREASE TO 15
  TO 25 MPH WITH GUSTS UP TO 35 MPH THIS EVENING. STRONGEST WINDS
  WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD
  DIMINISH TO 10 TO 20 MPH LATE TONIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR
  GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-270330-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1227 PM PDT THU JUN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 25 TO 35 MPH 
  WITH GUSTS TO 45 MPH THIS AFTERNOON AND CONTINUE THROUGH LATE 
  TONIGHT BEFORE DIMINISHING.

* IMPACTS...MAJOR ROADWAYS THAT WILL BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. AREAS OF BLOWING DUST AND SAND COULD 
  LOCALLY REDUCE VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SUKUP
400 
WWUS76 KLOX 270328
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
828 PM PDT THU JUN 26 2014

...GUSTY WINDS WILL AFFECT THE SANTA BARBARA COUNTY MOUNTAINS AND
SOUTH COAST TONIGHT...

.A TROUGH OF LOW PRESSURE MOVING ACROSS THE REGION WILL BRING
GUSTY NORTH SUNDOWNER WINDS TO THE SANTA BARBARA COUNTY MOUNTAINS
AND SOUTH COAST TONIGHT... MAINLY THROUGH AND BELOW CANYONS AND
PASSES OF THE SANTA YNEZ RANGE. GUSTY NORTHWEST WINDS ARE ALSO
EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR AND ANTELOPE VALLEY
TONIGHT...BUT ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA.

CAZ059-270430-
/O.CAN.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
828 PM PDT THU JUN 26 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

GUSTY WEST TO NORTHWEST WINDS WILL PERSIST TONIGHT...BUT ARE
EXPECTED TO REMAIN MOSTLY BELOW ADVISORY LEVELS. EVEN SO...WINDS
OF 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL BE POSSIBLE AT
TIMES OVERNIGHT.

$$

CAZ052-271000-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
828 PM PDT THU JUN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS UP TO 45 MPH CAN BE EXPECTED THIS EVENING. STRONGEST
  WINDS WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD
  DIMINISH TO 15 TO 25 MPH LATE TONIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 
  NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 
  154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-271000-
/O.CON.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
828 PM PDT THU JUN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH
  GUSTS UP TO 35 MPH CAN BE EXPECTED THIS EVENING. STRONGEST
  WINDS WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD
  DIMINISH TO 10 TO 20 MPH LATE TONIGHT.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 
  NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 
  154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SIRARD
702 
WWUS76 KLOX 271004
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
304 AM PDT FRI JUN 27 2014

...WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY HAS EXPIRED...

.WINDS HAVE DIMINISHED ACROSS SOUTHERN SANTA BARBARA COUNTY EARLY
THIS MORNING SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...LOCAL WIND GUSTS TO 35 MPH ARE POSSIBLE THROUGH AND
BELOW PASSES AND CANYONS UNTIL ABOUT DAYBREAK. ANOTHER ROUND OF
GUSTY NORTHWEST TO NORTH WINDS IS EXPECTED THIS EVENING THROUGH
LATE TONIGHT...AND WIND ADVISORIES MAY BE NEEDED AGAIN.

CAZ039-052-271115-
/O.EXP.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
304 AM PDT FRI JUN 27 2014

...WIND ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 26, 3:42 AM PDT, 46 minutes earlier.

Area forecast discussion, Jun 26, 3:42 AM PDT, 46 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
342 AM PDT THU JUN 26 2014

.SYNOPSIS...
A WEAK TROUGH WILL KEEP TEMPERATURES BELOW NORMAL THROUGH FRIDAY. IT
WILL BE LOCALLY WINDY AS WELL...AND THERE WILL BE NIGHT THROUGH
MORNING LOW CLOUDS AND FOG IN MOST COASTAL AND VALLEY AREAS. AN
UPPER HIGH WILL BRING WARMER WEATHER THIS WEEKEND...WITH DECREASING
NIGHT THROUGH MORNING CLOUDS...THEN TEMPERATURES WILL BE WELL ABOVE
NORMAL...AT LEAST ACROSS INTERIOR SECTIONS MONDAY THROUGH WEDNESDAY.

&&

.SHORT TERM (TODAY-SAT)...LOW CLOUDS WERE WIDESPREAD ON THE CENTRAL
COAST AND IN THE SANTA YNEZ VALLEY...AND ACROSS COASTAL SECTIONS OF
L.A. COUNTY AND THE SAN GABRIEL VALLEY. AN EDDY CIRCULATION HAS
DEVELOPED AS INDICATED BOTH BY SATELLITE IMAGERY AND BY THE SE TO E
WINDS ACROSS THE L.A. BASIN. WITH THE MARINE LAYER DEPTH AROUND 2000
FEET...CLOUDS SHOULD HAVE NO PROBLEM PUSHING INTO THE SAN FERNANDO
VALLEY SHORTLY...AND THERE IS A SLIGHT CHANCE THAT STRATUS COULD
PUSH INTO THE SANTA CLARITA VALLEY AS WELL. EXPECT CLOUDS TO ADVANCE
INTO VTU COUNTY COASTAL AND VALLEY AREAS BEFORE DAYBREAK. WOULD BIT
BE SURPRISED IF THERE IS SOME DRIZZLE THIS MORNING...ESPECIALLY IN
THE VALLEYS OF L.A. AND VTU COUNTIES. WITH DECENT N-S GRADIENTS
ACROSS SBA COUNTY...THE CLOUD FIELD MAY HAVE A DIFFICULT TIME
REACHING THE S COAST OF SBA COUNTY THIS MORNING. A FAIRLY DENSE VEIL
OF HIGH CLOUDS WILL AFFECT NRN SECTIONS OF THE FCST AREA THIS
MORNING. EXPECT THE STRATUS TO CLEAR IN MOST AREAS BY LATE
MORNING...BUT IF THE EDDY PERSISTS...THERE IS A CHANCE THAT LOW
CLOUDS COULD LINGER NEAR THE BEACHES OF L.A. AND VTU COUNTIES INTO
THE AFTERNOON. MAX TEMPS SHOULD BE DOWN A COUPLE OF DEGREES IN MOST
AREAS...BELOW NORMAL JUST ABOUT EVERYWHERE. THE EXCEPTION WILL BE
ACROSS THE S COAST OF SBA COUNTY...WHERE LOCALLY GUSTY NLY WINDS MAY
INDUCE SOME WARMING.

A TROUGH WILL MOVE INTO THE WEST COAST TODAY. SUBSIDENCE BEHIND THE
EXTREME SRN END OF A DRY FRONTAL SYSTEM WILL SWEEP INTO THE REGION
THIS AFTERNOON. THIS SHOULD HELP BOOST WINDS A BIT...AND EXPECT
WINDS TO REACH ADVISORY LEVELS ACROSS THE ANTELOPE VALLEY THIS
AFTERNOON THROUGH AT LEAST LATE THIS EVENING. GUSTY NORTHWEST WINDS
WILL ALSO AFFECT THE CENTRAL COAST THIS AFTERNOON...AND THE
INTESTATE 5 CORRIDOR TONIGHT. DECENT N-S GRADIENTS SHOULD ALSO CAUSE
GUSTY NORTH WINDS TO DEVELOP THIS EVENING THROUGH AND BELOW PASSES
AND CANYONS OF THE SANTA YNEZ RANGE AND ACROSS THE ADJACENT SOUTH
COAST OF SBA COUNTY. HAVE ISSUED A WIND ADVISORY FOR THE ANTELOPE
VALLEY...WHERE THE CONFIDENCE LEVEL FOR ADVISORY LEVEL WINDS IS
GREATEST. WIND ADVISORIES MAY HAVE TO BE EXPANDED TO SOME OR ALL OF
THE OTHER AFOREMENTIONED AREAS.

THE TROUGH WILL MOVE E OF THE REGION TONIGHT AND FRI. HEIGHTS
AND THICKNESSES WILL BEGIN TO RISE A BIT ON FRI. THIS MAY ALLOW FOR
SLIGHT WARMING IN THE MTNS AND DESERTS. W OF THE MTNS...THE WRF
CONTS TO SUGGEST A FAIR AMOUNT OF NIGHT THROUGH MORNING LOW CLOUDS
AND FOG...WITH A DECENT EDDY CRCLN ONCE AGAIN. ONLY THE INTERIOR
VALLEYS AND THE S COAST OF SBA COUNTY SHOULD REMAIN CLOUD FREE.
EXPECT LITTLE CHANGE IN MAX TEMPS IN MOST AREAS W OF THE MTNS ON
FRI.

GUSTY WEST TO NORTHWEST WINDS WILL AGAIN AFFECT THE CENTRAL COAST
AND ANTELOPE VALLEY DURING THE AFTERNOON AND EVENING HOURS FRI.
GUSTY WINDS ARE ALSO EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR AND
ACROSS SRN SBA COUNTY FRI NIGHT. WINDS WILL GET CLOSE TO ADVISORY
LEVELS ONCE AGAIN.

AN UPPER HIGH IN THE ERN PACIFIC WILL BEGIN TO EXPAND INTO THE
REGION FRI NIGHT AND SAT. THE MARINE LAYER MAY SHRINK A BIT IN
DEPTH...WITH SOMEWHAT LESS IN THE WAY OF LOW CLOUDS IN THE VLYS FRI
NIGHT/SAT. MAX TEMPS SHOULD BE UP A FEW DEGREES ON SAT...ESPECIALLY
ACROSS THE INTERIOR VALLEYS...MTNS AND DESERTS.

.LONG TERM (SUN-WED)...THE UPPER HIGH WILL STRENGTHEN AND EXPAND
INTO THE REGION SUNDAY...THEN MOVE LITTLE ON MONDAY. IT WILL SHIFT
SLIGHTLY TO THE EAST OF THE REGION TUE AND WED...BUT HEIGHTS WILL
CHANGE LITTLE. THE MARINE LAYER SHOULD BECOME RATHER SHALLOW...
WITH NIGHT THROUGH MORNING LOW CLOUDS AND FOG LIKELY CONFINED TO THE
COASTAL PLAIN SUN THROUGH WED. THERE SHOULD BE SOME WARMING BOTH
SUNDAY AND MONDAY...WITH WELL ABOVE NORMAL TEMPS IN THE VLYS...MTNS
AND DESERTS CONTINUING TUE AND WED.

&&

.AVIATION...26/0540Z...WIDESPREAD STRATUS WILL AFFECT ALL COASTAL
AREAS WITH THE EXCEPTION OF THE S COAST OF SBA COUNTY...AND MOST VLY
AREAS OVERNIGHT THROUGH THU MORNING. EXPECT MVFR CONDS ACROSS L.A.
AND VTU COUNTIES...WITH LOCAL IFR CONDS IN THE VLYS. N OF PT
CONCEPTION...CONDS WILL BE IFR TO LIFR. EXPECT CLEARING BY LATE
MORNING IN MOST AREAS. LOCALLY GUSTY WINDS IN THE ANTELOPE
VALLEY...THROUGH THE I5 CORRIDOR AND ACROSS SRN SBA COUNTIES SHOULD
DIMINISH OVERNIGHT...BUT WILL LIKELY INCREASE AGAIN THU AFTERNOON
AND EVENING.

KLAX...MODERATE CONFIDENCE IN THE 06Z TAF. THERE IS A 20 PERCENT
CHANCE THAT CIGS WILL ARRIVE AS EARLY AS 08Z...AND A 20 PERCENT
CHANCE THAT CLEARING WILL OCCUR AS EARLY AS 17Z.

KBUR...MODERATE CONFIDENCE IN THE 06Z TAF. THERE IS A 20 PERCENT
CHANCE THAT CIGS WILL ARRIVE AS EARLY AS 09Z. THERE IS A 20 PERCENT
CHANCE OF IFR CONDS BETWEEN 12Z AND 15Z.

&&

.MARINE...26/300 AM
STRONG CONFIDENCE THAT SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE
IN THE OUTER WATERS THROUGH LATE FRIDAY WITH SHORT PERIODS OF TIME
IN WHICH WIND SPEEDS DIP BELOW ADVISORY CRITERIA... PRIMARILY IN THE
MORNING HOURS.  THERE IS A 25 PERCENT CHANCE OF GALE FORCE WIND
GUSTS IN THE LATE AFTERNOONS AND EARLY EVENINGS DURING THE PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...DB
AVIATION...DB
MARINE...KJ
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 25, 2:58 PM PDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
258 PM PDT WED JUN 25 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-261300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
258 PM PDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND
TONIGHT.

GALE FORCE WINDS ARE EXPECTED ACROSS THE OUTER WATERS THROUGH THIS
EVENING.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

A HIGH RISK OF RIP CURRENTS ON AREA BEACHES WILL CONTINUE THROUGH
THURSDAY.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUKUP

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:27 PM PDTSmall Craft AdvisoryLOX3 days

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.